# SDR GTIA2024020237828

- Difficulty date: February 2, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 12,484 hours, 5,160 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMEEVENT ON DESCENT PASSING 10K TURNED OFF PACK 2 + IT DISSIPATED -PERFORMED TSM 05-50-00-810-831-A SOUND PACK 2 SOURCE OF ODOR REF LOG PAGE 3425040-2 FOR PACK 2 DEFER
